# SDR SWIA202055426

- Difficulty date: November 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL CORRODED AT MULTIPLE LOCATIONS, FS 559.00+85-FS 559.00+116, MARKED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED RT FLOOR SILL P/N 601R31133-102S, REF CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-21, AND DRAWING 601R31026 REV F.  COMPLIED WITH 51-900-1003-SKY.  SEE CONTINUATION CARD FOR DETAILS.
